# SDR HNAA2020011530018

- Difficulty date: January 13, 2020
- Submitted: January 15, 2020
- Operation: Air carrier
- Aircraft: N654AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145437
- Aircraft time: 44,375 hours, 39,862 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

TERMINATING CREW REPORTS STRONG ODOR CAUSING COUGH. LASTED TO 1000FT(HAPPEN DURING TAKEOFF. CREW GROUND RAN AIRCRAFT OPERATING BOTH ENGINES AND APU USING BOTH BLEED SYSTEMS. NO SMELLS OR ODORS NOTED. AIRCRAFT OK FOR SERVICE. -PCS- A/C DOWN FROM LAST NITE FOR STRONG ODOR ON TAKE-OFF FROM PHL, TERMINATING CREW STATED THEY HAD THE SMELL LAST 3 FLTS, SENT ALB MECHS ON ROADTRIP, ORIGINATING CAPT GND RUN A/C W/CONTRACT MAINT AND ALB MECHS NO ODOR OR SMELL NOTED. HISTORY: NONE WORK COMPLETE, CAPT SENT ACARS AFTER LEAVING BUF NO SMELL AFTER TAKE-OFF, CREATED FOR MIR PURPOSE.
